# SDR DXTA2025050903399

- Difficulty date: May 6, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N261QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6199
- Aircraft time: 1,309 hours, 708 cycles
- System (JASC): 2700 · Flight Control System
- Part: Stick Pusher
- Condition: Faulted
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STALL CHECK: DURING PREFLIGHT SPS  SYSTEM CHECK, WITH LEFT AND RIGHT TEST SWITCHES IN TEST, STICK SHAKER ACTIVATED BUT WE HEARD, AND CO-PILOT FELT, A TAPPING/BANGING UNDER HIS RIGHT FOOT.  ADDITIONALLY, THE PUSHER FAILED TO ACTIVATE.   WE TESTED A SECOND TIME AND SHAKER ACTIVATED, TAPPING HEARD BUT PUSHER, AFTER A 1 TO 2 SECOND DELAY, ACTIVATED.  WE DEPRESSED THE AP/SP DISC BUTTON, PUSHER, AFTER A 2 TO 3 SECOND DELAY, RETURNED APPROX. HALF WAY AND STOPPED MIDWAY OF THE RETURN TRAVEL, DELAYED IN THAT POSITION APPROX. 2 SECONDS AND THEN FULLY RETURNED.  CO-PILOT STATED HE FELT A GRINDING THROUGH THE CONTROL COLUMN AS IT RETURNED TO THE NORMAL POSITION.  G SWITCH TEST ALSO FAILED AS THE PUSHER WOULD NOT RELEASE.   (STALL VANES WERE CHECKED FOR NORMAL STREAMLINED POSITION, AND THEY WERE NORMAL) CORRECTIVE ACTION: REVIEWED PREVIOUS STEPS AND PROCEEDED WITH THE FOLLOWING; LAST TECH REPORTED THAT THE STICK PUSHER ACTUATOR WAS SUSPECTED FAULTY. WITH PART ONSITE, REMOVED AND REPLACED STICK PUSHER ACTUATOR AND PERFORMED OPS CHECKS. OPS CHECKS GOOD. NO DEFECTS NOTED. WORK DONE IAW CL-650 AMM 27-35-10.
